Neutral set differential equations

Abbas, Umber
Lupulescu, Vasile
O’Regan, Donald
Younus, Awais
Abbas, Umber; Lupulescu, Vasile; O’Regan, Donald; Younus, Awais (2015). Neutral set differential equations. Czechoslovak Mathematical Journal 65 (3), 593-615
The aim of this paper is to establish an existence and uniqueness result for a class of the set functional differential equations of neutral type {DHX(t)= F(t,Xt,DHXt), where F: [0, b] x Co x 4-) K(E) is a given function, K(E) is the family of all nonempty compact and convex subsets of a separable Banach space E, Co denotes the space of all continuous set-valued functions X from [ r, 0] into Ke(E), 4 is the space of all integrally bounded set-valued functions X: [ r, 0] Ke(E), kli E Co and DH is the Hukuhara derivative. The continuous dependence of solutions on initial data and parameters is also studied.
Institute of Mathematics, Czech Academy of Sciences
Publisher DOI
Attribution-NonCommercial-NoDerivs 3.0 Ireland